Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Kong, Efang, Tong, Howell, Xia, Yingcun (2010) Statistical Modelling of Nonlinear Long-Term Cumulative Effects. Statistica Sinica, 20 (3). pp. 1097-1123. ISSN 1017-0405. (KAR id:23953)
[img]
Preview

Yao, Qiwei, Tong, Howell (1994) On Subset-Selection in Nonparametric Stochastic Regration. Statistica Sinica, 4 (1). pp. 51-70. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20120)

Tong, Howell, Yeung, Iris (1991) Threshold Autoregressive Modeling in continuous-time. Statistica Sinica, 1 (2). pp. 411-430. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22780)

This list was generated on Thu Aug 6 02:14:38 2020 BST.